number of access : ?
number of downloads : ?
ID 114399
Author
Minato, Masanori Tokushima University
Murakami, Naoka Harvard Medical School
Keywords
nivolumab
onconephrology
immune-related adverse events (irAEs)
glomerular injury
IgA nephropathy
Content Type
Journal Article
Description
Immune checkpoint inhibitors (ICIs) are becoming a common and important cancer therapy. ICIs are associated with a unique category of side effects, termed immune-related adverse events (irAEs). We herein report the case of a 72-year-old man with postoperative recurrence of lung squamous cell carcinoma who was treated with nivolumab and who developed proteinuria and a worsening kidney function. A kidney biopsy revealed IgA nephropathy. After drug withdrawal, the proteinuria improved and the deterioration of the patient’s renal function was halted. Although renal irAEs are considered to be rare and glomerulonephritis is not typical presentation, physicians need to pay more attention to renal irAEs and glomerular injury.
Journal Title
Internal Medicine
ISSN
13497235
Publisher
The Japanese Society of Internal Medicine
Volume
57
Issue
9
Start Page
1259
End Page
1263
Published Date
2018-05-01
Rights
The Internal Medicine is an Open Access article distributed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License. To view the details of this license, please visit (https://creativecommons.org/licenses/by-nc-nd/4.0/).
EDB ID
DOI (Published Version)
URL ( Publisher's Version )
FullText File
language
eng
TextVersion
Publisher
departments
University Hospital
Medical Sciences